Yellow Eye Whites & Ibuprofen

Discussion in 'Fibromyalgia Main Forum' started by finnigan1229, Jul 3, 2003.

  1. finnigan1229

    finnigan1229 New Member

    I have noticed that the whites of my eyes have started turning yellow. Yes - I am on high doses of Ibuprofen and yes my Dr. is aware of it and I am having liver tests run next week. I just would like to know if anyone else has had this happen and if their eyes went back to normal when pain reliever was changed?
  2. shazz

    shazz New Member

    But when your liver starts running normally your whites will turn white again.
    I had that problem a couple of times and you can rest assured they won't stay that way.
    Hope this helps.
    Another thing to watch out for is itching, when the liver starts healing itself it can drive you nuts, itching all over.
    Let us know how your tests come out.
  3. AC77

    AC77 New Member

    Too much bilirubin circulating. almost always serious liver or bile duct disorder. (usually temporary) It's most likely chemical or toxic hepatitis from the ibuprofen or other meds. Need to r/o that its also not any form of viral hepatitis.

    Milk Thistle and Shizandra along with fruits watermelon and advocados do help heal the liver.

    Stop all unnessary meds Soon as you can.